# SDR SWAA2022050290205

- Difficulty date: March 31, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 20 BS 727D+14; BS 727E+14; BS 727E+18; BS 747+2; BS 747+6; BS 747+10; BS 747+14; BS 747+18; BS 767; BS 767+3. / [01] REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT LBL 20 BETWEEN BS727D+14 INCHES . THE LOWEST REMAINING THICKNESS .035' ON BLENDED AREA L=2'X W=1'XD=0.005 ORIG. MAT. THK.=.040' FOUND TO BE OUT OF LIMITS I.A.W SRM 53-00-53-1A-2 STEP 4A FIG. 103 DETAIL D ;SRM 53-60-53-01-2 TOOL USED ID:ATS1672 ;S/N:65092939; DUE:03/2023 THIS DISCREPANCY WILL ACCOMPLISHED ON CARD TTG8Q00BLV44;[02] UPDATED MEASUREMENTS;[03] UPDATED STEPS;[04] VERIFIED PARTIAL STEPS 2-9.;[05] VERIFIED CORRECTIVE ACTION 1.
